# SDR PAI5200642731

- Difficulty date: September 1, 2006
- Submitted: September 1, 2006
- Operation: General aviation
- Aircraft: N107SL
- Make and model: Piagio P180
- Aircraft serial: 1073
- Aircraft time: 2,993 hours, 2,093 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 80232118401
- Condition: Cracked
- Location: Wing
- Part time: 2,993 hours, 2,093 cycles
- Component: Piagio
- Component part number: 80232116401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3000 HOUR D-CHECK FOUND ALL 4 WING LEADING EDGE PANELS WITH CRACKED HEATING DUCTS.  WING LEADING EDGE ASSY P/N'S 80-232116-401, 80-232116-402, 232117-401, 232117-402.
